# SDR USAA2008122992330

- Difficulty date: November 27, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C19 CHECK - NR 6136281, CRACKED FRAME AT BS 907, S8R - S9R.  REPAIRED FRAME AT BS 907, S8R - S9R IAW TASK CARD M1C53002.
